# SDR DXTA2012030804908

- Difficulty date: March 7, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N688QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605188
- Aircraft time: 9,270 hours, 7,333 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007221
- Part serial: P361
- Condition: Leaking
- Part time: 4,573 hours, 7,756 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN AFTER APU BLEED AIR TURNED ON.  OPERATED APU AND BLEED AIR AND VERIFIED DISCREPANCY.  NOTED AN OIL ODOR WHEN CABIN WAS FILLED WITH SMOKE.  TURNED OFF APU.  ACCESSED APU AND DISCONNECTED MAIN BLEED AIR LINE AND FOUND EVIDENCE OF OIL LEAKING INTERNALLY FROM APU.   CLEANED WATER SEPARATOR, RAN ENGINES AGAIN.  OPS CHECKS GOOD IAW MM 21-51-00. LEAK CHECKED GOOD.  REMOVED APU AND INSTALLED "REPAIRED" APU.  OP'S & LEAK CHECKED GOOD.  WORK PERFORMED IAW MM 49-10-00.
